Publication
Title
Intrinsic approach spaces on domains
Author
Abstract
The paper is a contribution to quantifiability of domains. We show that every domain X, regardless of cardinality conditions for a domain bases, is quantifiable in the sense that there exists an approach structure on X (Lowen (1997) [9]), defined by means of a gauge of quasi metrics, inducing the Scott topology. We get weightability for free and in the case of an algebraic domain satisfying the Lawson condition (Lawson (1997) [8]), a quantifying approach space can be obtained with a weight satisfying the kernel condition. .
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0166-8641
Volume/pages
158:1(2011), p. 2343-2355
ISI
000296167000010
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.09.2011
Last edited 13.04.2017
To cite this reference